In association with the makers of Nurofen and Gaviscon

Nurofen Day & Night Cold & Flu 200mg/5mg Tablets

Nurofen Day & Night Cold & Flu 200mg/5mg Tablets

16 Tablets
Now £3.50
Was £5.49 You save £1.99
In Stock
Delivery information Product #0146659

Please note images are for illustration purposes and may differ from the product(s) you receive.

Nurofen Day & Night Cold & Flu Relief tablets help tackle congestion, aches and pains, sore throat and fever.

Nurofen Day & Night Cold & Flu

 

Powerful Cold and Flu relief - relieving your cold and flu symptoms. It contains ibuprofen to relieve aches and pains plus phenylephrine hydrochloride to help ease congestion.

  • Relieves cold & flu symptoms fast.
  • Ibuprofen & phenylephrine hydrochloride. Please see product leaflet for full list of ingredients.
  • Relieves: aches & pains, headaches, fever, sore throat, blocked nose & sinuses.

 

Nurofen Day & Night Cold & Flu 200mg/5mg Tablets. Contains ibuprofen & phenylephrine hydrochloride. For cold & flu relief. Always read the label.

UK/CC/0219/0002

  • For oral administration and short term use only, please consult a doctor if symptoms persist, worsen or if the product is required for more than 10 days.
  • Adults and children from 12 years: Take 2 tablets every 8 hours with water, leaving at least 4 hours between doses (maximum 6 tablets in 24 hours).
  • Do not give Nurofen Cold and Flu Relief to children under 12 years.
  • Nurofen for Children products are available for children from 3 months (and weighing over 5 kg) to 12 years.
  • For detailed instructions please refer to the product leaflet.
  • Do Not Take if You:

    • Have ever had a stomach ulcer, perforation or bleeding.
    • Are allergic to ibuprofen, phenylephrine or any other ingredient of the product, aspirin or other painkillers.
    • Are taking other NSAID painkillers, or aspirin with a daily dose above 75 mg.
    • Have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taken ibuprofen, aspirin or similar medicines.
    • Have had gastrointestinal bleeding or perforation when previously taking NSAIDs
    • Have severe liver or kidney problems.
    • Have heart problems, high blood pressure or blood coagulation disorder.
    • Have breathing difficulties.
    • Have an overactive thyroid.
    • Are taking Monoamine Oxidase Inhibitors or have taken these in the last 14 days.
    • Are in the last 3 months of pregnancy.
    • Are under 12 years old.
    • Please see product leaflet for full list of warnings.

    Contains: Ibuprofen 200 mg, Phenylephrine hydrochloride 5 mg. Please see product leaflet for full list of ingredients.

     

    Nurofen Day & Night Cold & Flu 200mg/5mg Tablets. Contains ibuprofen & phenylephrine hydrochloride. For cold & flu relief. Always read the label.

    Why shop with YourPharmacy?

    • We are in association with the makers of your favourite healthcare brands by Reckitt Benckiser.

    • We are registered with the GPhC (9010315).

    • We are powered by Chemist Direct, the UK's largest online pharmacy service.

    Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

    * Terms and conditions apply